MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/07/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address infection.Date of primary: (b)(6) 2008 (non-depuy products implanted).Date of revision #1: (b)(6) 2010 (instability - femur, tibial tray, tibial insert).Date of revision #2: (b)(6) 2012 (infection - femur, tibial tray, tibial insert, competitor.Patella 12 ips captured on (b)(4).Date of revision #3: (b)(6) 2013 (12 ips captured on (b)(4).(right knee).Treatment: revision of femur construct, tibial tray construct, patella, and tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS XSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10836923
Report Number1818910-2020-24572
Device Sequence Number17051563
Product Code KRO
UDI-Device Identifier10603295079392
UDI-Public10603295079392
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-112
Device Catalogue Number198727112
Device Lot Number162383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XSM 12MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; SMARTSET MV 40G - EO; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED; LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XSM 12MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; SMARTSET MV 40G - EO; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight80